# SDR DALA2024082608439

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,772 hours, 41,634 cycles
- System (JASC): 5200 · Doors
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1R DOOR WONT ARM, SEEMS LIKE SOMETHING JAMMING. CORRECTIVE ACTION: RESECURED LANYARD UNDER 1R DOOR, NOW ARMS NORMAL. (5657918)
